×

zbMATH — the first resource for mathematics

Interpolation of semigroups and integrated semigroups. (English) Zbl 0782.47035
Krein, Laptev and Cvetkova proved that any operator \(A\) on a Banach space \(E\), the resolvent of which contains a half-line, generates a \(C_ 0\)- semigroup on a certain maximal subspace \(Z\) of \(E\). Generally, no information about the size of \(Z\) is available. The authors of the reviewed paper show that the interesting cases for which \(\text{dom}(A^ k)\subset Z\) are characteristic for generators of \(k\)-times integrated semigroups.

MSC:
47D06 One-parameter semigroups and linear evolution equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [Arl] Arendt, W.,Vector valued Laplace transform and Cauchy problems, Israel J. Math.59 (1987), 327–352. · Zbl 0637.44001 · doi:10.1007/BF02774144
[2] [Ar2] Arendt, W.,Resolvent positive operators, Proc. London Math. Soc.54 (1987), 321–349. · Zbl 0617.47029 · doi:10.1112/plms/s3-54.2.321
[3] [A-K] Arendt, W., and H. Kellermann,Integrated solutions of Volterra integrodifferential equations and applications, In: Integro-differential Equations, Proc. Conf. Trento 1987. G. Da Prato, M. Iannelli (eds.). Pitman. Research Notes in Mathematics190 (1989), 21–51.
[4] [Be] Beals, R.,On the abstract Cauchy problem, J. Funct. Anal.10 (1972), 281–299. · Zbl 0239.34028 · doi:10.1016/0022-1236(72)90027-4
[5] [dL] de Laubenfels, R.,Integrated semigroups, C-semigroups and the abstract Cauchy problem, Semigroup Forum41 (1990), 83–95. · Zbl 0717.47014 · doi:10.1007/BF02573380
[6] [Do] Doetsch, G.,Handbuch der Laplace-Transformation I, Birkhäuser Verlag, Basel 1950.
[7] [Ka] Kantorovitz, S.,The Hille-Yosida space of an arbitrary operator, J. Math. Anal. Appl.136 (1988), 107–111. · Zbl 0675.47033 · doi:10.1016/0022-247X(88)90118-7
[8] [Ke] Kellermann, H.,Integrated semigroups, Dissertation, Universität Tübingen, 1986.
[9] [K-H] Kellermann, H., and M. Hieber,Integrated semigroups, J. Functional Anal.84 (1989), 160–180. · Zbl 0689.47014 · doi:10.1016/0022-1236(89)90116-X
[10] [K-L-C] Krein, S. G., Laptev, G. I., and G.A. Cvetkova,On Hadamard correctness of the Cauchy problem for the equation of evolution, Soviet Math. Dokl.11 (1970), 763–766. · Zbl 0209.15403
[11] [M-O-O] Miyadera, I., Oharu, S., and N. Okazawa,Generation theorems of semigroups of linear operators, Publ. Res. Inst. Math. Sci., Kyoto Univ.8 (1973), 509–555. · Zbl 0262.47030 · doi:10.2977/prims/1195192960
[12] [Na] Nagel, R.,Sobolev spaces and semigroups, Semesterbericht Funktional-analysis Tübingen, Sommersemester 1984.
[13] [Ne1] Neubrander, F.,Integrated semigroups and their applications to the abstract Cauchy problem, Pacific J. Math.135 (1988), 111–155. · Zbl 0675.47030
[14] [Ne2] Neubrander, F.,Integrated semigroups and their application to complete second order problems, Semigroup Forum38 (1989), 233–251. · Zbl 0686.47038 · doi:10.1007/BF02573234
[15] [Ne3] Neubrander, F.,Abstract elliptic operators, analytic interpolation semigroups, and Laplace transforms of analytic functions, Semesterbericht Funktionalanalysis, Tübingen, Wintersemester 1988/89.
[16] [N-S] Neubrander, F., and B. Straub,Fractional powers of operators with polynomially bounded resolvent, Semesterbericht Funktionalysis, Tübingen, Wintersemester 1988/89.
[17] [Oh] Oharu, S.,Semigroups of linear operators in a Banach space, Publ. RIMS, Kyoto Univ.7 (1971), 205–260. · Zbl 0234.47042 · doi:10.2977/prims/1195193542
[18] [Pa] Pazy, A., ”Semigroups of Linear Operators and Applications to Partial Differential Equations,” Springer Verlag, New-York 1983. · Zbl 0516.47023
[19] [So] Sova, M.,Problème de Cauchy pour équations hyperboliques opérationnelles à coefficients constants non-bornés, Ann. Scuola Norm. Sup. Pisa,22 (1968), 67–100.
[20] [T-M1] Tanaka, N., and I. Miyadera,Some remarks on C-semigroups and integrated semigroups, Proc. Japan Acad.63 (1987), 139–142. · Zbl 0642.47034 · doi:10.2183/pjab.63.348
[21] [T-M2] Tanaka, N., and I. Miyadera,Exponentially bounded C-semigroups and integrated semigroups, Tokyo J. Math.12 (1989), 99–115. · Zbl 0702.47028 · doi:10.3836/tjm/1270133551
[22] [Th] Thieme, H. R.,Integrated semigroups and integrated solutions to abstract Cauchy problems, J. Math. analysis and Appl.152 (1990), 416–447. · Zbl 0738.47037 · doi:10.1016/0022-247X(90)90074-P
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.